Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)


Products of conjugacy classes in Chevalley groups over local rings

Authors: N. Gordeev and J. Saxl
Original publication: Algebra i Analiz, tom 17 (2005), nomer 2.
Journal: St. Petersburg Math. J. 17 (2006), 285-293
MSC (2000): Primary 14L15, 14L17, 20G35
Published electronically: February 10, 2006
MathSciNet review: 2159585
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates of extended covering numbers are obtained for Chevalley groups over local rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 14L15, 14L17, 20G35

Retrieve articles in all journals with MSC (2000): 14L15, 14L17, 20G35

Additional Information

N. Gordeev
Affiliation: Department of Mathematics, Russian State Pedagogical University, Moĭka 48, St. Petersburg 191186, Russia

J. Saxl
Affiliation: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, Wilberforce Road, Cambridge CB3 0WB, United Kingdom

PII: S 1061-0022(06)00904-6
Keywords: Products of conjugacy classes, Chevalley groups
Received by editor(s): May 20, 2004
Published electronically: February 10, 2006
Additional Notes: The first author was supported by EPSRC (grant GR/R79081/01), by Russian Ministry of Education (grant E02–1.0–15), by RTF Network (grant HPRN–CT–2002–00287), and by RFBR (grant no. 03–01–00349).
Article copyright: © Copyright 2006 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia